# SDR DL76G070165

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 37,241 hours, 5,673 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,177 hours, 6,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704887
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 31,177 hours, 6,826 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REPLACED DUE TO HOC NR 2.  REPLACED NR 2 ENG PER TRANS 1T161.
